# SDR REXA96067

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Condition: Failed
- Location: Left
- Component: Hartman, A2042C
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

LEFT MAIN AND ESS BUS BREAKER POPS INTERMITTENTLY.  REMOVED AND REPLACED LEFT PDU.  OPS CHECK GOOD.  AC OK FOR SERVICE.  (M)
